MATHEMATICA BOHEMICA, Vol. 121, No. 2, pp. 183-188, 1996

Generating functions and Bezoutians

Vlastimil Ptak

Vlastimil Ptak, Institute of Mathematics, Academy of Sciences, Zitna 25, 115 67 Praha, Czech Republic

Abstract: Using the idea of the generating function of a matrix in an extended sense we establish a Bezoutian type formula for a matrix $M$ satisfying an intertwining relation of the form $M A^T = A M$. In the particular case of classical generating functions this formula gives a simple proof of Lander's theorem on the inverse of a Hankel matrix.

Keywords: generating function, Bezoutian, Hankel matrix

Classification (MSC91): 15A09, 15A57

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]